Open Access
December, 1959 Null Distribution of the Hodges Bivariate Sign Test
Jerome Klotz
Ann. Math. Statist. 30(4): 1029-1033 (December, 1959). DOI: 10.1214/aoms/1177706086


This note presents the solution to the problem of obtaining the full null distribution for the bivariate sign test proposed by J. L. Hodges, Jr., in 1955 [1]. The partial solution of [1] is completed, and the table of [1] is extended to give the full distribution up to a sample size $(n)$ of 30. In addition a partial table is included for sample size from 31 to 50.


Download Citation

Jerome Klotz. "Null Distribution of the Hodges Bivariate Sign Test." Ann. Math. Statist. 30 (4) 1029 - 1033, December, 1959.


Published: December, 1959
First available in Project Euclid: 27 April 2007

zbMATH: 0116.37402
MathSciNet: MR130740
Digital Object Identifier: 10.1214/aoms/1177706086

Rights: Copyright © 1959 Institute of Mathematical Statistics

Vol.30 • No. 4 • December, 1959
Back to Top